# SDR ASAA2020021063115

- Difficulty date: February 6, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,019 hours, 9,073 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK ZONE TEMP LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. PERFORMED BITE PER B737-900 FIM 21-62-TASK 801 FAULT CLEARED OPS CHECKS GOOD.
